# SDR ASAA0580354

- Difficulty date: June 21, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N981AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53472
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Structure
- Part number: 591041449
- Condition: Dented
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV-CHECK, FOUND RIGHT ELEVATOR GEARED TAB LOWER INBOARD SURFACE IS DENTED.  REMOVED DAMAGED SECTION.  INSTALLED REPAIR DOUBLER.  (M)
